ITEM METADATA RECORD
Title: Backward stochastic differential equations and Feynman-Kac formula for Levy processes, with applications in finance
Authors: Nualart, D ×
Schoutens, Wim #
Issue Date: 2001
Publisher: Int statistical inst
Series Title: Bernoulli vol:7 issue:5 pages:761-776
Abstract: In this paper we show the existence and uniqueness of a solution for backward stochastic differential equations driven by a Levy process with moments of all orders. The results are important from a pure mathematical point of view as well as in the world of finance: an application to Clark-Ocone and Feymnan-Kac formulas for Levy processes is presented. Moreover, the Feynman-Kac formula and the related partial differential integral equation provide an analogue of the famous Black-Scholes partial differential equation and thus can be used for the purpose of option pricing in a Levy market.
URI: 
ISSN: 1350-7265
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science